I have been placed on Seroquel for severe depression and insomnia. It worked great for a month, but now I am experiencing heart palpitations, headaches, and my insomnia is back. I’ve been doing research and found this drug is not indicated for my disorder and seems to be very dangerous. I’m so conflicted on what to do. I do have a fib and high cholesterol already and am seeing this could potentially make these worse. Anyone have any trouble with this drug, and are you on it for off label prescribing? Thanks in advance!
Seroquel for depression and sleep?
Question posted by sweetnloe on 10 Sep 2021
Last updated on 10 September 2021
All I have to offer is that I've been taking Seroquel (it's generic, quetiapine) for several years at 200mg/day for insomnia and Bipolar depressive/hypomanic episodes . Although prescribed off-label several studies have found that it is indicated for MDD (Major Depressive Disorder) and anxiety. Aside from a minor "hangover" the first few days after starting it I've had no ill effects at all and it works like a charm.
My psychiatrist does require periodic blood work but so far I've had no problems with that.
Best regards and I hope you do well too.
- Seroquel uses and safety info
- Seroquel information for Healthcare Professionals (includes dosage details)
- Side effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.